Conference icon

Conference

Nonautonomous integrable systems associated with Hurwitz spaces in genuses zero and one

Abstract:
Briefly outlining our recent work, we construct a family of nonautonomous integrable systems (deformations of the principal chiral model) in connection with the Hurwitz spaces of meromorphic functions on the Riemann sphere, cylinder, and torus. We give differential equations describing the dependence of the critical points of the rational, elliptic, and trigonometric functions on the critical values. We outline a relation to the deformation framework of Burtzev-Mikhailov-Zakharov.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1023/A:1026017109499

Authors


Kokotov, A More by this author
Korotkin, D More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Volume:
137
Issue:
1
Pages:
1485-1491
Publication date:
2003-10-05
DOI:
ISSN:
0040-5779
URN:
uuid:f4bdae91-3ac4-4b33-a4c5-d55c3f7c35a0
Source identifiers:
7211
Local pid:
pubs:7211

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP